# SDR DXTA2023020279710

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 6,016 hours, 4,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: THE EXIT SIGN OVER THE MAIN CABIN DOOR AS WELL AS THE STRIP LIGHT  UNDER SEAT 10 REMAIN ON WITH THE EMER LTS SW IS IN THE OFF POSITION. ALL OTHER EMER LIGHTS EXTINGUISH NORMALLY. //SIGNOFF//  GAINED ACCESS TO AIRCRAFT. ONCE MAIN ENTRY DOOR OPENED, NOTICED EMERGENCY LIGHTS WHERE ON, REVIEWED SCHEMATICS AND WIRING DIAGRAMS REFERRING TO EMERGENCY LIGHTING. THE FORWARD EMERGENCY LIGHTS THAT ARE STUCK ON ARE ASSOCIATED WITH THE #1 EMERGENCY BATTERY. LOCATED BATERYTO ENSURE CANNON PLUG AND/OR ANY ASSOCIATED WIRING WAS NOT SHORTED OPEN. NO FAULTS NOTED. REMOVED COCKPIT CENTER CONSOLE PANELS TO LOCATE #1 EMERGENCY LIGHTING INERTIA SWITCH. SWITCH APPEARED TO BE TRIPPED. RESET SWITCH AND EMERGENCY LIGHTS EXTINGUISHED WITH REF TO CE680A MM 33-50-06 LEFT EMERGENCY LIGHTS IN ARM TO CHARGE BATTERY FOR SOME TIME. RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION.
